# SDR VGCA20160708001

- Difficulty date: July 8, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac STC3405800
- Aircraft serial: 278
- Aircraft time: 27,175 hours, 20,184 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Part time: 27,175 hours, 20,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON RIGHT WINDOW FRAME.  REMOVED CORROSION, TREATED AND REPAIRED PER DWG R278-053-010-001.
